MathSciNet Relay Station
MathSciNet bibliographic data
MR2178069 43A07 (46L10)
Elek, Gábor; Szabó, Endre Hyperlinearity, essentially free actions and $L^2$-invariants. The sofic property. Math. Ann. 332 (2005), no. 2, 421–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement